# SDR ASAA0080609

- Difficulty date: September 16, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N931AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49232
- Aircraft time: 47,526 hours, 30,468 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 1242886
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C-CHECK, THE AFT CARGO COMPARTMENT LONGERON 29R, STA 1260 TO STA 1280 WAS FOUND CORRODED AT THE UPPER FLANGE AT THE SPLICE.  REPAIRED PER SRM.  (X)
